# SDR DALA2021062703470

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DURING INSPECTION MAINTENANCE FOUND DISBOND OF 6.0"X2.8" WAS FOUND IN SLAT 4 LOWER SKIN AT OSS 305 APPRX. SLAT REPAIRED PER ERA 592247-14. (LP 1853060)
